On the nonlinear Schrödinger equations of derivative type

Research output: Contribution to journalArticle

84 Citations (Scopus)

Abstract

This paper studies the Cauchy problem both at finite and infinite times for a class of nonlinear Schrödinger equations with coupling of derivative type. The proof uses gauge transformations which reduce the original equations to systems of equations without coupling of derivative type. Concerning the Cauchy problem at finite times, we give sufficient conditions for the global well-posedness in the energy space. Concerning the Cauchy problem at infinity, we construct modified wave operators on small and sufficiently regular asymptotic states.

Original languageEnglish
Pages (from-to)137-163
Number of pages27
JournalIndiana University Mathematics Journal
Volume45
Issue number1
DOIs
Publication statusPublished - 1996
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the nonlinear Schrödinger equations of derivative type'. Together they form a unique fingerprint.

  • Cite this